# SDR A6WA201240331

- Difficulty date: February 29, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 31,087 hours, 27,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL AREA HAS CORROSION.  R & R SERVICE DOOR SILL ANGLE IAW SRM 51-42-06, 51-42-21.  R & R SERVICE DOOR STEP PLATE IAW AMM 25-33-01.
